Aa
A
A
Close
Avatar universal
Cipro and Bactrim DS
I just started taking these two together as doctor perscribed and about an hour after my second dose i was nausious and was then sick. Is this normal or should I call my doctor?
Discussion is closed
Cancel
3 Answers
Page 1 of 1
1268057 tn?1462734870
I would notify the physician about this.  I would NOT recommend taking both of these medications at the same time; spacing them apart would be better.  Make sure you are taking them with food and water.  

It is very common to have gastric upset with both of these meds, especially Bactrim DS.    
Discussion is closed
Cancel
Comment
1395422 tn?1308019851
Cipro is an antibiotic yes? Are you taking it after food?
Discussion is closed
Cancel
Comment
Avatar universal
Please be very careful with Cipro. Look up all the side effects of this on the computer ASAP.  I was on cipro 250mg for one month then doctor raised it to 500mg. I no sooner took the larger dose than I started to jerk in sleep and had problems with numbness/tingling in both arms from elbow to finger tips. Shook like i had parkinsons.
I will NEVER take cipro again!
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers
1415174 tn?1453246703
Blank
CA
4851940 tn?1385441629
Blank
United Kingdom
Avatar universal
Blank
144586 tn?1284669764
Blank
363281 tn?1353103243
Blank
Nelson, New Zealand
1268057 tn?1462734870
Blank
France